Note on transport equation and fractional Sumudu transform.
In this paper, the Chebyshev polynomials to solve analytically the fractional neutron transport equation in one-dimensional plane geometry are used. The procedure is based on the expansion of the angular flux in terms of the Chebyshev polynomials. The obtained system of fractional linear differentia...
محفوظ في:
المؤلفون الرئيسيون: | , |
---|---|
التنسيق: | مقال |
اللغة: | English English |
منشور في: |
Elsevier
2011
|
الوصول للمادة أونلاين: | http://psasir.upm.edu.my/id/eprint/25272/1/Note%20on%20the%20wave%20equation%20and%20tensor%20products.pdf http://psasir.upm.edu.my/id/eprint/25272/ |
الوسوم: |
إضافة وسم
لا توجد وسوم, كن أول من يضع وسما على هذه التسجيلة!
|
id |
my.upm.eprints.25272 |
---|---|
record_format |
eprints |
spelling |
my.upm.eprints.252722015-09-21T02:33:40Z http://psasir.upm.edu.my/id/eprint/25272/ Note on transport equation and fractional Sumudu transform. Kadem, Abdelouahab Kilicman, Adem In this paper, the Chebyshev polynomials to solve analytically the fractional neutron transport equation in one-dimensional plane geometry are used. The procedure is based on the expansion of the angular flux in terms of the Chebyshev polynomials. The obtained system of fractional linear differential equation is solved analytically by using fractional Sumudu transform. Elsevier 2011-10 Article PeerReviewed application/pdf en http://psasir.upm.edu.my/id/eprint/25272/1/Note%20on%20the%20wave%20equation%20and%20tensor%20products.pdf Kadem, Abdelouahab and Kilicman, Adem (2011) Note on transport equation and fractional Sumudu transform. Computers and Mathematics with Applications, 62 (8). pp. 2995-3003. ISSN 0898-1221 10.1016/j.camwa.2011.08.009 English |
institution |
Universiti Putra Malaysia |
building |
UPM Library |
collection |
Institutional Repository |
continent |
Asia |
country |
Malaysia |
content_provider |
Universiti Putra Malaysia |
content_source |
UPM Institutional Repository |
url_provider |
http://psasir.upm.edu.my/ |
language |
English English |
description |
In this paper, the Chebyshev polynomials to solve analytically the fractional neutron transport equation in one-dimensional plane geometry are used. The procedure is based on the expansion of the angular flux in terms of the Chebyshev polynomials. The obtained system of fractional linear differential equation is solved analytically by using fractional Sumudu transform. |
format |
Article |
author |
Kadem, Abdelouahab Kilicman, Adem |
spellingShingle |
Kadem, Abdelouahab Kilicman, Adem Note on transport equation and fractional Sumudu transform. |
author_facet |
Kadem, Abdelouahab Kilicman, Adem |
author_sort |
Kadem, Abdelouahab |
title |
Note on transport equation and fractional Sumudu transform. |
title_short |
Note on transport equation and fractional Sumudu transform. |
title_full |
Note on transport equation and fractional Sumudu transform. |
title_fullStr |
Note on transport equation and fractional Sumudu transform. |
title_full_unstemmed |
Note on transport equation and fractional Sumudu transform. |
title_sort |
note on transport equation and fractional sumudu transform. |
publisher |
Elsevier |
publishDate |
2011 |
url |
http://psasir.upm.edu.my/id/eprint/25272/1/Note%20on%20the%20wave%20equation%20and%20tensor%20products.pdf http://psasir.upm.edu.my/id/eprint/25272/ |
_version_ |
1643828611777560576 |
score |
13.250246 |